Research Repository

Items where Author is "Dong, Guohua"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Peng, Wei and Dong, Guohua and Yang, Kun and Su, Jinshu (2014) 'A Random Road Network Model and Its Effects on Topological Characteristics of Mobile Delay-Tolerant Networks.' IEEE Transactions on Mobile Computing, 13 (12). pp. 2706-2718. ISSN 1536-1233

This list was generated on Thu Aug 18 06:17:46 2022 BST.